# SDR ASAA0741438

- Difficulty date: February 1, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 30,348 hours, 16,524 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643583
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING O/B AFT FLAP HAS A LARGE DENT JUST BELOW THE SECOND CARRIGE FROM THE O/B END.  REMOVED THE DAMAGED AREA OF LWR SKIN AND CORE FABRICATED AND INSTALLED A CORE PLUG SKIN FILLER AND TWO REPAIR DOUBLERS IAW SRM 51-70-10 PARA 7, 8, 9, 11, 15, 18 AND 20.
